Does atorvastatin has an adverse effect on erection?

No, but. If you're taking a statin, it may be because you have high cholesterol or diabetes. And these unhealthy conditions can cause vascular disease, which in turn can cause erectile dysfunction. I hope this makes sense...
No! Erection requires blood flow. Erectile dysfunction is now thought to be a form of peripheral vascular disease that can possibly predate (come before) actual heart disease due to high cholesterol. If anything, aggressively lowering one's cholesterol (assuming that it's high) should help open up penile arteries. Check out http://bit.Ly/nmh32k which is a small study that suggests Atorvastatin helps.

Related Questions

Is it possible for atorvastatin has an adverse effect on erection of penis?

Possible. Not likely. Although this is possible, Atorvastatin actually increases blood flow through a Nitric Oxide associated mechanism. This essentially restores vascular health. Erectile dysfunction is more likely related to vascular disease which is a primary reason people are on Atorvastatin in the first place. To be sure, ask your doc if you can stop it for a few weeks and see what happens. Read more...